View Complete Reference

Raimi, RA (1976)

The First Digit Problem

American Mathematical Monthly 83(7), 521-538.

ISSN/ISBN: 0002-9890 DOI: Not available at this time.



Abstract: Not available at this time.


Bibtex:
@article {MR0410850, AUTHOR = {Raimi, Ralph A.}, TITLE = {The first digit problem}, JOURNAL = {Amer. Math. Monthly}, FJOURNAL = {The American Mathematical Monthly}, VOLUME = {83}, YEAR = {1976}, NUMBER = {7}, PAGES = {521--538}, ISSN = {0002-9890}, MRCLASS = {60E05}, MRNUMBER = {0410850 (53 \#14593)}, MRREVIEWER = {L. E. Clarke}, }


Reference Type: Journal Article

Subject Area(s): Analysis, General Interest